default search action
"Nonlinear stability of linear multistep methods for stiff delay ..."
Liping Wen, Shoufu Li (2005)
- Liping Wen, Shoufu Li:
Nonlinear stability of linear multistep methods for stiff delay differential equations in Banach spaces. Appl. Math. Comput. 168(2): 1031-1044 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.